Web of Science: 7 cites, Scopus: 9 cites, Google Scholar: cites
Motzkin predecomposable sets
Iusem, N. (Instituto de Matemática Pura e Aplicada (Rio de Janeiro, Brasil))
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Todorov, Maxim Ivanov (Universidad de las Américas. Departmento de Actuaría y Matemáticas)

Data: 2014
Resum: We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i. e. , those for which the convex cone in the decomposition is requested to be closed), while others are specific of the new family.
Ajuts: CNP/301280/86
Ministerio de Ciencia e Innovación MTM2011-29064-C03-01
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Motzkin decomposable sets ; Convex sets ; Convex cones
Publicat a: Journal of Global Optimization, Vol. 60, Núm. 4 (2014) , pp. 635-647, ISSN 1573-2916

DOI: 10.1007/s10898-013-0097-3


Postprint
15 p, 319.5 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-12-05, darrera modificació el 2021-09-25



   Favorit i Compartir